Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Got burnt spot after applying clearaxil and betasol together. Should I stop using it?

i use clearaxil lightly lotion as my body cream and later i mix it with betasol lotion although it makes me lighter and clean and after a week i observe some slight burn on my face and some green vain on my body aswell can i continue with the cream or i stop, even if i want to mix my creanm what lotion can i use that will me lighter with no harmful effect.. thanks
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  1576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.Most of the over the counter products donot mention the ingredients, as is your case.I suppose you're using clearaxil and betasol to reduce pigmentation/as a fairness cream.Most of these OTC products contain hydroquinone which harm the skin when used inadvertently. Consult your dermatologist for the best suitable cream, along with a sunscreen lotion.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor